Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 42, NWS Atlanta, GA

February 6, 2020Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 9:12 AM EST for Whitfield County, Georgia. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 9:12 AM EST (14:12 UTC)
Expired
Feb 6, 2020, 2:16 PM EST
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek at Dalton (DLNG1). The gauge peaked at 11.25 ft at Feb 6, 2020, 11:00 AM EST.

actionminormoderate5101502/0602/07
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

108 
WGUS42 KFFC 061412
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
912 AM EST Thu Feb 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Mill Creek near Dalton affecting Whitfield County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC313-070412-
/O.NEW.KFFC.FL.W.0042.200206T1412Z-000000T0000Z/
/DLNG1.1.ER.200206T1326Z.200206T1400Z.000000T0000Z.NR/
912 AM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Mill Creek near Dalton.
* From this morning until further notice.
* At 9 AM Thursday the stage was 11.1 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding begins 
   near the water treatment plant and in the woodlands and fields
   along the creek upstream and downstream from the gage on 
   Chattanooga Avenue.

&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$
1 follow-up statement
644 
WGUS82 KFFC 061916
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
216 PM EST Thu Feb 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Mill Creek near Dalton affecting Whitfield County

 
GAC313-061946-
/O.CAN.KFFC.FL.W.0042.000000T0000Z-200206T1916Z/
/DLNG1.1.ER.200206T1326Z.200206T1545Z.200206T1740Z.NR/
216 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Mill Creek near Dalton.
* This takes effect immediately.
* Until Wednesday December 31.
* At 2 PM Thursday the stage was 10.7 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.


&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:50 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Feb 6, 6:50 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
650 AM EST Thu Feb 6 2020

.PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

SHORT TERM /Today through Friday/...

Current radar loop shows showers and thunderstorms moving NE across
the region this morning. Main upper trough moving east through the
plains states this morning keeping the southeastern US in deep moist
southwesterly flow. This flow is bringing ample Gulf moisture and
rounds of heavy rainfall with increased thunderstorm chances mainly
Today. The main surface frontal boundary will push into NW GA over
the next few hours and continue to move southeast through tonight.
Strong to severe convection potential continues Today given ample
shear and some higher instability expected especially across central
portions of the state. Main threat continues to be damaging winds,
though with some decent HREF probabilities of sig tor params greater
than 3, there is the potential for some brief tornado spin ups this
afternoon. QPF showing highest values expected mainly across west
and central GA today with 2 to 3 more inches expected on top of the 1
to 2 inches that has already fallen. Have continued the Flash Flood
watch which includes all of north and central GA.

Other item to watch is the strong Cold air advection pushing in
behind this system tonight/Fri morning along with a slug of enhanced
moisture across N GA. Temps will dip down into the lower 30s and
with fairly steep cooling/lapse rates and decent saturation below
700 mb have continued with a rain snow mix mainly across N GA. Some
light accumulations cannot be ruled out especially in the higher
elevations. Temps Friday will rise into the 40s and 50s.

01

LONG TERM /Friday Night through Thursday/...

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

&&

.AVIATION...
12Z Update...
No major changes made from the 06z TAFs. Showers Rain will
continue to increase across the area today with ceilings ranging
between IFR and MVFR through the period. Rain will begin to
diminish after 00z Friday. Winds will stay out of the SW to W in
the 8-12kt range and will begin to see gust around 20-22kt later
this afternoon. As the main frontal boundary swings through the
area will see thunderstorms across the state. Should see TSRA
between 14z and 17z for the ATL area TAF sites.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  40  46  32 / 100  90  10   5
Atlanta         68  38  44  33 / 100  80  20   5
Blairsville     64  33  38  28 / 100  80  40   5
Cartersville    67  35  44  31 / 100  80  30   5
Columbus        70  40  49  36 / 100  80  10   5
Gainesville     67  38  43  32 / 100  90  20   5
Macon           71  42  50  34 / 100  90   5   5
Rome            67  36  44  31 / 100  70  20   5
Peachtree City  69  38  47  33 / 100  80  20   5
Vidalia         75  47  53  36 /  90 100   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 1 PM EST this afternoon for the following
zones: Bibb...Butts...Carroll...Chattahoochee...Coweta...
Crawford...Crisp...Dooly...Fayette...Haralson...Harris...Heard...
Houston...Lamar...Macon...Marion...Meriwether...Monroe...
Muscogee...Peach...Pike...Schley...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...01
LONG TERM....Deese
AVIATION...01
Hazardous weather outlook, Feb 6, 4:46 AM EST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...Tornado Watch In Effect Until 1PM For Southwest Portions of the
Area...

Showers with occasional thunderstorms will be capable of
producing severe weather today including damaging winds and
isolated tornadoes, mainly across portions of west and southwest
Georgia. In addition to the severe storm potential, torrential
rainfall will allow an additional 2 to 4 inches of rain to fall
over areas that have already received in excess of an inch
overnight.

With these periods of very heavy rain expected to continue, the
Flash Flood Watch remains for north and central Georgia. Heavy
rain will quickly elevate the flood potential across the area,
especially in the higher terrain of north Georgia, urban areas,
low-lying areas, and small creeks and streams.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Special weather statement, Feb 6, 7:54 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 AM EST Thu Feb 6 2020

GAZ023>025-034-035-045-061430-
Hall GA-Banks GA-Jackson GA-Barrow GA-DeKalb GA-Gwinnett GA-
754 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...BANKS...
JACKSON...BARROW...NORTHERN DEKALB AND GWINNETT COUNTIES UNTIL 930 AM
EST...

At 753 AM EST...a line of strong thunderstorms with very heavy
rainfall was along a line extending from Buford to Lakewood
Park...and moving northeast at 60 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas. Use extreme caution when driving
           this morning and be prepared for possible flash flood
           warnings.

Some locations in the path of these storms include
Atlanta, Gainesville, Lawrenceville, Decatur, Winder, Jefferson,
Commerce, Homer, Duluth, Sugar Hill, Snellville, Suwanee, Buford,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Braselton and
Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3446 8340 3432 8339 3426 8334 3420 8340
      3416 8336 3404 8336 3400 8350 3391 8365
      3389 8376 3393 8380 3380 8396 3368 8435
      3380 8435 3400 8421 3399 8420 3405 8410
      3418 8406 3420 8399 3427 8395 3449 8352
TIME...MOT...LOC 1253Z 232DEG 65KT 3414 8402 3369 8438
Local storm report, Feb 6, 8:13 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 AM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      AUSTELL                 33.81N  84.63W
02/06/2020                   COBB               GA   SOCIAL MEDIA

            RECIEVED A SOCIAL MEDIA PHOTO SHOWING WATER FLOWING
            ACROSS CAROL DRIVE.

&&

EVENT NUMBER FFC2000112

TV
Special weather statement, Feb 6, 8:35 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EST Thu Feb 6 2020

GAZ013-014-020>022-032-033-061400-
Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Pickens GA-
835 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTH
FULTON...NORTHERN COBB...CHEROKEE...SOUTHEASTERN BARTOW...WESTERN
FORSYTH AND SOUTHEASTERN PICKENS COUNTIES UNTIL 900 AM EST...

At 834 AM EST...a line of strong thunderstorms was along a line
extending from near Lake Arrowhead to Oak Grove to Lost Mountain
Park...and moving northeast at 70 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and very heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will exasperate
           ongoing flooding especially in poor drainage areas.

Some locations in the path of these storms include
Marietta, Canton, Cumming, Dawsonville, Sandy Springs, Roswell,
Alpharetta, Milton, Kennesaw, Woodstock, Acworth, Holly Springs,
Emerson, Ball Ground, Nelson, White, Waleska, Free Home, Buffington
and Hickory Flat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3454 8419 3431 8406 3403 8421 3390 8472
      3395 8472 3395 8473 3404 8471 3429 8475
TIME...MOT...LOC 1334Z 239DEG 60KT 3428 8464 3408 8463 3394 8471

WIND...40MPH
Local storm report, Feb 6, 8:49 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 AM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     TSTM WND DMG     1 NNW MOUNTAIN PARK     34.10N  84.42W
02/06/2020                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE FELL ON A HOME NEAR THE INTERSECTION OF
            HEATHLAND DR AND HEATHLAND CT.

&&

EVENT NUMBER FFC2000113

TV
Special weather statement, Feb 6, 8:49 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 AM EST Thu Feb 6 2020

GAZ031-041>043-061415-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
849 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...
SOUTHEASTERN HARALSON...NORTHERN CARROLL AND SOUTHERN PAULDING
COUNTIES UNTIL 915 AM EST...

At 848 AM EST...a strong thunderstorm was over Mount Zion, or 7 miles
west of Carrollton...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Bremen, Temple, Hiram, Mount
Zion, Waco, Bowdon Junction, Bill Arp, Abilene, Winston, Lake
Val-Do-Mar, John Tanner State Park, Treasure Lake and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3357 8523 3369 8524 3389 8488 3384 8478
      3367 8479
TIME...MOT...LOC 1348Z 237DEG 46KT 3362 8520

WIND...50MPH
Special weather statement, Feb 6, 8:51 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 AM EST Thu Feb 6 2020

GAZ013>015-021>023-061415-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
851 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...DAWSON...
EASTERN CHEROKEE...FORSYTH...SOUTHEASTERN PICKENS AND LUMPKIN
COUNTIES UNTIL 915 AM EST...

At 851 AM EST...a line of strong thunderstorms was along a line
extending from Nelson to Lathemtown to near Union Hill...and moving
northeast at 70 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will exasperate
           ongoing flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Cumming, Dahlonega, Dawsonville, Ball Ground, Nelson,
Free Home, Dougherty, Drew, Coal Mountain, Hightower, Juno, Matt,
Murrayville, Lathemtown, Tate, Turners Corner, War Hill Park, McKee
and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3470 8389 3466 8387 3455 8386 3453 8383
      3451 8384 3450 8379 3449 8378 3422 8391
      3415 8426 3419 8426 3419 8433 3417 8435
      3414 8436 3413 8439 3420 8439 3438 8448
TIME...MOT...LOC 1351Z 241DEG 61KT 3437 8436 3424 8433 3416 8438

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min
Feb 6, 1:11 PM ESTRiver Flood WarningFFCCobb, Fulton20 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.